2006 Publications

Technical Report 2006-1 [ PDF File ]

Recursive sequences of the form $y_n=a_{n}y_{n-1}+y_{n-2}$ with integer coefficients
Berenhaut, K. S., Saidak, F. and O’Keefe, A. B.
Accepted, Indian Journal of Mathematics. 2006.

Technical Report 2006-2 [ PDF File ]

A Coupled Map Lattice Model of Tree Migration
Miaohua Jiamg and Qiang Zhang
January 2006.

Technical Report 2006-3 [ Request file ]

A human proof for a generalization of Shalosh B. Ekhad’s 10^n Lattice Paths Theorem
G. Warrington, N. Loehr, and B. Sagan
To appear in Ars Combinatoria. 2006.

Technical Report 2006-4 [ PDF File ]

The global attractivity of the rational difference equation $y_{n}=\frac{y_{n-k}+y_{n-m}}{1+y_{n-k}y_{n-m}}$
Berenhaut, K. S., Foley, J. D. and Stevic, S.
To Appear:Applied Mathematics Letters. 2006.

Technical Report 2006-5 [ PDF File ]

Product Difference Equations Approximating Rational Equations
Berenhaut, K. S. and Foley, J. D.
To Appear: Proceedings of the Conference on Differential and Difference Equations and Applications, 2006.

Technical Report 2006-6 [ PDF File ]

The Global Attractivity of a Higher Order Rational Difference Equation
Berenhaut, K. S. and Stevic, S.
Accepted, Journal of Mathematical Analysis and Applications. 2006.

Technical Report 2006-7 [ PDF File ]

Inequalities for Coefficients of Reciprocals of Power Series
Berenhaut, K. S., Abernathy, Z. J., Fan, Ying Wai and Foley, J. D.
Accepted, Advances in Inequalities for Series (Edited by S.S. Dragomir & A. Sofo). 2005.

Technical Report 2006-8 [ PDF File ]

The Difference Equation $x_{n+1}=\a+\frac{x_{n-k}}{\sum_{i=0}^{k-1}c_ix_{n-i}}$ Has Solutions Converging to Zero
Berenhaut, K. S. and Stevic, S.
Accepted, Journal of Mathematical Analysis and Applications. 2006.

Technical Report 2006-9 [ PDF File ]

Multiple Positive Solutions for Elliptic Boundary Value Problems
Pavel Drabek and Stephen B. Robinson
Rocky Mountain Journal of Mathematics, Volume 36, Number 1, 2006

Technical Report 2006-10 [ PDF File ]

Algebraic dependency models of protein signal transduction networks from time-series data
Edward E. Allen, Jacquelyn S. Fetrow, Larry W. Daniel, Stan J. Thomas, David J. John
Journal of Theoretical Biology 238 (2006) 317�330

Technical Report 2006-11 [ PDF File ]

Reconstructing Networks using Cotemporal Functions
Edward E. Allen, Anthony Pecorella, Jacquelyn S. Fetrow, David J. John, and William Turkett
ACM SE’06 March 1012, 2006, Melbourne, Florida, USA

Technical Report 2006-12 [ Request file ]

A Forecast Combination Methodology for Demand Forecasting
J. Gaylord May & Joanne M. Sulek
Advances in Business and Management Forecasting, Volume 4, 277-287. Copyright 2006 by Elsevier Ltd.

Technical Report 2006-13 [ PDF File ]

The Behaviour of the Positive Solutions of the Difference Equation $x_n=A+\left(\frac{x_{n-2}}{x_{n-1}}\right)^p$
Berenhaut, K. S. and Stevic, S.
Accepted, Journal of Difference Equations and Applications.

Technical Report 2006-14 [ PDF File ]

Applications of recurrence bounds to networks and paths
Berenhaut, K. S. and Foley, J. D.
Accepted, International Journal of Applied Mathematics.

Technical Report 2006-15 [ PDF File ]

Algebraic Modeling of Bilogical Signaling Pathways
Anthony Pecorella
MA Thesis

Technical Report 2006-16 [ PDF File ]

Boundedness character of positive solutions of a max difference equation
Berenhaut, K. S., Foley, J. D. and Stevic, S.
Accepted, Journal of Difference Equations and Applications

Technical Report 2006-17 [ PDF File ]

The Global Attractivity of the Rational Difference Equation $y_n=A+\left(\frac{y_{n-k}}{y_{n-m}}\right)^p$
Berenhaut, K. S., Foley, J. D. and Stevic, S.
Accepted, Proceedings of the American Mathematical Society

Technical Report 2006-18 [ PDF File ]

The Periodic Character of the Rational Difference Equation $y_n = (y_{n-m}+y_{n-m-k})/y_{n-k}$
Berenhaut, K. S. and Foley, J. D.
Accepted, International Mathematical Forum

Technical Report 2006-19 [ PDF File ]

Bounds on coefficients of reciprocals of formal power series with rapidly decreasing coefficients
Berenhaut, K. S., Allen, E. E. and Fraser, S. J.
Accepted, Discrete Dynamics in Nature and Society

Technical Report 2006-20 [ PDF File ]

This paper has been updated and moved.

Technical Report 2006-21 [ PDF File ]

Inequalities for Inner Products under some Monotonicity Constraints
Berenhaut, K. S., Foley, J. D. and Bandyophadyay, D.
Journal of Inequalities in Pure and Applied Mathematics

Technical Report 2006-22 [ PDF File ]

Bounds for fourth order $(0,1)$ difference equations
Berenhaut, K. S., Gibson, B. G., Newman, J. H. and Anderson, J. F.
Accepted, Computers and Mathematics with Applications

Technical Report 2006-23 [ PDF File ]

Recursive sequences of the form $y_n=a_{n}y_{n-1}+y_{n-3}$ with integer coefficients
Berenhaut, K. S. and O’Keefe, A. B.
Accepted, Indian Journal of Mathematics

Technical Report 2006-24 [ PDF File ]

A note on the maximal coefficients of squares of Newman polynomials
Berenhaut, K. S. and Saidak, F.
Accepted, Journal of Number Theory

Technical Report 2006-25 [ PDF File ]

Multiplicity results for semipositone problems on balls
Robinson, Stephen B.; Rudd, Matthew
Dynam. Systems Appl. 15 (2006), no. 1, 133–146.

Technical Report 2006-26 [ Request file ]

Cauchy and Poisson Integrals of Ultradistributions in D'(*,Ls)
R. D. Carmichael, A. Kamiński and S. Pilipović
Integral Transforms and Special Functions 17(2006), 135-139.

Technical Report 2006-27 [ Request file ]

Microlocalization Within Some Classes of Fourier Hyperfunctions
R. D. Carmichalel, A. Eida and S. Pilipović
Operator Theory: Advances and Applications 172(2006), 329-343.